# SDR VNAA0304012

- Difficulty date: April 16, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 18,306 hours, 16,002 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Main Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A MAIN DOOR PROXI SWITCH FAIL INDICATION AND ABORTED TAKEOFF.  OUTSTATION MAINTENANCE INSPECTED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00 AND FOUND CODES A06 AND S33 AND CLEANED THE MAIN DOOR PROXI SWITCH WHICH DID NOT CORRECT THE DEFICIENCY.  THE AIRCRAFT WAS THEN SCHEDULED TO FERRY TO DAY.
